Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 36, NWS Northern Indiana

June 15, 2016

NWS Northern Indiana issued this small craft advisory at Jun 15, 2016, 3:28 PM EDT. It took effect at Jun 16, 2016, 4:00 AM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2016, 3:28 PM EDT (19:28 UTC)
In effect from
Jun 16, 2016, 4:00 AM EDT
Expired
Jun 17, 2016, 6:00 AM EDT
In force
26 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

025 
WHUS73 KIWX 151928
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 PM EDT WED JUN 15 2016

LMZ043-046-160400-
/O.NEW.KIWX.SC.Y.0036.160616T0800Z-160617T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
328 PM EDT WED JUN 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO
4 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
507 
WHUS73 KIWX 160205
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EDT WED JUN 15 2016

LMZ043-046-161015-
/O.CON.KIWX.SC.Y.0036.160616T0800Z-160617T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1005 PM EDT WED JUN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
4 AM EDT FRIDAY...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
902 
WHUS73 KIWX 160829
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
429 AM EDT THU JUN 16 2016

LMZ043-046-161630-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-160617T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
429 AM EDT THU JUN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
552 
WHUS73 KIWX 161436
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EDT THU JUN 16 2016

LMZ043-046-162245-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-160617T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1036 AM EDT THU JUN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
395 
WHUS73 KIWX 161959
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EDT THU JUN 16 2016

LMZ043-046-170400-
/O.CON.KIWX.SC.Y.0036.000000T0000Z-160617T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
359 PM EDT THU JUN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS IN THE
  EVENING...THEN BECOMING NORTHEAST AROUND 10 KNOTS TOWARD
  MIDNIGHT. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
660 
WHUS73 KIWX 170204
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1004 PM EDT THU JUN 16 2016

LMZ043-046-171000-
/O.EXT.KIWX.SC.Y.0036.000000T0000Z-160617T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1004 PM EDT THU JUN 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. 

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS IN THE 
  EVENING...THEN BECOMING NORTHEAST AROUND 10 KNOTS TOWARD 
  MIDNIGHT. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 1:56 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 15, 1:56 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
156 PM EDT WED JUN 15 2016

.SYNOPSIS...
Issued at 155 PM EDT Wed Jun 15 2016

Scattered showers and thunderstorms are expected to redevelop
this afternoon and continue into early this evening. The greatest
chance of showers and thunderstorms is expected generally along
and south of a line from Rochester Indiana to Auburn Indiana to
Wauseon Ohio. A few storms may be strong to severe this afternoon
into early this evening. A chance of thunderstorms will continue
tonight into Thursday morning, mainly along and north of Route 6.
Cooler and breezy conditions will begin to overspread the area on
Thursday. Low temperatures tonight will range from 65 to 70. High
temperatures on Thursday will range from the mid 70s across the
north to around 80 across the south.

&&

.UPDATE...
Issued at 1042 AM EDT Wed Jun 15 2016

Showers and scattered storms which affected much of the area have
just about departed NW Ohio counties as of 1445Z. Some low clouds
should linger over the next few hours across eastern portions of
the forecast area, but otherwise a good deal of insolation is
expected for most locations this afternoon. Main forecast question
still centers on severe weather potential this afternoon/early
evening. Should see fairly rapid destabilization in the 18Z-20Z
time period. Water vapor imagery depicts next upstream low
amplitude short wave across central Illinois this afternoon and
would suspect renewed convective development after 19Z as this
wave approaches. Max instability axis should focus across
southeast half/southeast third of forecast area with RAP short
term progs depicting 2000-2500 surface based CAPEs across these
locations. Deep layer shear should remain on the marginal side,
generally in the 20-30 knot range. Residual outflow boundary may
serve as initial convective focus this afternoon, and generally
expecting multicell to be the main convective mode with an
isolated wind/hail threat inline with latest SPC 1230Z Day 1
outlook. Updated zones will be sent shortly mainly to account for
lower PoPs over next few hours, but otherwise previous forecast
left as is.

&&

.SHORT TERM...(Today and Tonight)
Issued at 357 AM EDT Wed Jun 15 2016

The main concern today and tonight will be with severe weather
potential.

Atmosphere is fairly juiced this morning with dewpoints already
creeping up into the upper 60s across the west/southwestern CWA.
PWATS per SPC Mesoanalysis are around 2 inches, with strong
moisture advection in progress. The warm front is lifting northward,
with showers and storms associated with isentropic ascent/shortwave
ejecting out of the low in our west and southwest. This
precipitation is expected to continue to drift north and eastward
across the CWA with the lifting warm front.
As far as severe weather concerns this morning-it appears fairly
marginal. Strong to severe wind gusts are certainly possible this
morning with ample moisture, decent instability, and marginal mid
level lapse rates of 5-6C across the west. Additionally, with
proximity to the warm front, models suggest 0-1 km bulk shear is
enhanced to around 15 to 20 kts. Given the history of damaging winds
with storms overnight and the above factors, I can't rule severe
wx out despite the poor diurnal timing.

By the early afternoon the CWA will be firmly in the warm sector,
with dewpoints in the upper 60s and low 70s. The developing surface
low is over WI at 15Z and will continue to deepen as it drifts
eastward into SE lower Michigan by Thursday morning. Earlier model
runs had an area of strong subsidence in place over much of the CWA
through late afternoon, which was limiting concerns for severe
weather-and a few still hold with that idea. Some of the latest
higher resolution runs however show a more zonal 500mb flow over the
CWA through the afternoon-with weak disturbances moving through the
flow in the early/mid afternoon. Should we have a less amplified
flow aloft, there will be good potential for at least marginal
severe weather this afternoon. At the surface, models have a
prefrontal trough developing before 00z. Lingering outflow
boundaries from this mornings convection may also serve as another
potential trigger. Depending on how the early morning/afternoon
cloud cover and precip goes, sfc based instability could max out in
the 2-3K J/KG range by peak heating. Even without partial clearing,
instability will remain sufficiently high with the abundant moisture.
Furthermore, mid level lapse rates steepen in the afternoon with the
elevated mixed layer infiltrating the region-approaching 7C/KM by
21Z.

While instability and moisture are definitely in good shape, the
biggest limitation will be the lack of effective shear--which--even
with the more aggressive model solutions--appears to be only 10-20
knots by 00z. However-if we can get the prefrontal trough to develop
or perhaps get development off of any outflow boundaries from the
morning convection-I think we could see some severe weather.  Models
disagree on afternoon storm development-but most suggest a SW to NE
oriented line of storms developing roughly between US 31 and I 69 at
some point after 18z, then progressing eastward through 6Z. SPC has
included these areas in a slight risk for their day one outlook-and
have a marginal risk elsewhere. This seems reasonable given the
factors in play for this afternoon. Overall-lower confidence in the
severe weather this afternoon given the conditional nature of things
and model differences.

&&

.LONG TERM...(Thursday through Tuesday)
Issued at 357 AM EDT Wed Jun 15 2016

Thursday the potent vort max/closed low and 60 knot 500mb jet dive
into the Great Lakes, then sink southeastward into West Virginia by
Thursday night. Thursday morning, the low pressure system is
vertically stacked and situated over northern Lower Michigan, with
the cold front situated across the eastern CWA. Synoptic forcing is
strongest over the thumb region at this time, but expands across
much of our cwa through 18Z before strong subsidence arrives. I
boosted pops to likely through early Thursday in the northeast, with
just a chance for thunderstorms. After 18z kept just chance pops in
as moisture begins to dwindle and subsidence from the approaching
high takes over.

The real concern for Thursday is hazardous marine conditions for
small crafts and swimmers. A decent pressure rise/fall couplet and
tightening gradient behind the exiting surface low will lead to
northwesterly winds of 15 to 25 knots through early afternoon,
becoming more northerly at 10 to 20 knots in the afternoon/evening.
Given the long fetch over Lake Michigan waves will build to 3 to 5
feet before noon, with wave periods lengthening to 5-6 seconds
thereafter. These factors coupled with the nearly shore-normal wave
angle of approach will lead to strong rip current development at
both Berrien and LaPorte County beaches. Strong structural and
longshore currents are also expected, especially once wave direction
becomes more northerly later in the day. Conditions will be life-
threatening to swimmers. As is always a concern on the Great Lakes
in June, nearshore water temperatures are only in the 50s. This can
make it even easier for a swimmer to become exhausted or cramp up.

For Friday and into the weekend, a broad upper level ridge extending
from the desert southwest expands over the Great lakes region,
bringing yet another dry period to the forecast area. With the
building ridge, sunny skies and rising temperatures will once again
return. Afternoon highs Saturday and Sunday will reach into the 80s,
with some locations getting close to 90 again Sunday afternoon.

The upper level ridge is forced southward by low pressure traversing
the canadian prairie by the start of next week, with our area under
relatively zonal flow aloft. The first shortwave/sfc cold front
crosses through late Monday afternoon/evening, bringing our first
chances for showers and storms. As the low deepens over
Ontario/Quebec and sinks southward Tuesday, the long wave trough
expands southward into the Great Lakes, bringing additional forcing
for precipitation to the area. With this set up, kept the reasonable
consensus chance/slight chance pops in the going forecast.

 &&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 147 PM EDT Wed Jun 15 2016

VFR conds xpcd nr term within broad warm sector sewd of
intense bowling ball dropping se out of ern MN. Insolation and wk
rtn flw alg wrn periphery of analyzed outflw bndry fm morning storms
noted acrs ne IL into nw IN and area of focused mass convergent
ongoing within subtle sfc based confluence zone extending ewd acrs
nrn IN. Suspect given fvrbl combo of mass flux within rapidly
destabilizing airmass that storms will initiate by 19Z in nw IN and
then grow upscale as they turn sewd within ll theta-e gradient. Thus
will keep KSBN terminal dry as aggregate lk breeze pushes in yet
mention vcts w/future amendment planned based on eventual dvlpmnt.

Otrws lt evening pd remains quite uncertain tied to swd extent of
convn dvlpg currently acrs wrn WI. Tail end of robust conv line may
yet pose probs invof of KSBN ltr but will defer in fvr of monitoring
upstream evolution.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 147 PM EDT Wed Jun 15 2016

VFR conds xpcd nr term within broad warm sector sewd of
intense bowling ball dropping se out of ern MN. Insolation and wk
rtn flw alg wrn periphery of analyzed outflw bndry fm morning storms
noted acrs ne IL into nw IN and area of focused mass convergent
ongoing within subtle sfc based confluence zone extending ewd acrs
nrn IN. Suspect given fvrbl combo of mass flux within rapidly
destabilizing airmass that storms will initiate by 19Z in nw IN and
then grow upscale as they turn sewd within ll theta-e gradient. Thus
will keep KSBN terminal dry as aggregate lk breeze pushes in yet
mention vcts w/future amendment planned based on eventual dvlpmnt.

Otrws lt evening pd remains quite uncertain tied to swd extent of
convn dvlpg currently acrs wrn WI. Tail end of robust conv line may
yet pose probs invof of KSBN ltr but will defer in fvr of monitoring
upstream evolution.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...Marsili
SYNOPSIS...Marsili
SHORT TERM...MCD
LONG TERM...MCD
AVIATION...T

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 15, 5:10 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
510 AM EDT WED JUN 15 2016

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-160915-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...
FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...
UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
510 AM EDT WED JUN 15 2016 /410 AM CDT WED JUN 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS MORNING AND ARE POSSIBLE LATER
THIS AFTERNOON. THERE IS POTENTIAL FOR STRONG TO SEVERE STORMS
TODAY, WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. BEST
CHANCE FOR SEVERE WEATHER WILL BE LATE THIS AFTERNOON INTO EARLY
EVENING-MAINLY EAST OF US 31. THERE IS A CHANCE FOR THUNDERSTORMS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY EVENING,
AND AGAIN MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF SEVERE WEATHER ARE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-160915-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...
BUCHANAN...PAW PAW LAKE
510 AM EDT WED JUN 15 2016 /410 AM CDT WED JUN 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN
AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING, WITH AN ISOLATED STRONG TO
SEVERE THUNDERSTORM POSSIBLE. THERE IS A SLIGHT CHANCE FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING-WITH A MARGINAL RISK FOR
SEVERE WEATHER. NON-SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY EVENING,
AND AGAIN MONDAY INTO TUESDAY. HIGH WAVES AND DANGEROUS CURRENTS
ARE EXPECTED ON LAKE MICHIGAN THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF SEVERE WEATHER ARE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-160915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
510 AM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING, WITH AN ISOLATED STRONG TO
SEVERE THUNDERSTORM POSSIBLE. THERE IS A SLIGHT CHANCE FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING-WITH A MARGINAL RISK FOR
SEVERE WEATHER. NON-SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY EVENING,
AND AGAIN MONDAY INTO TUESDAY. A SMALL CRAFT ADVISORY WILL BE
NEEDED THURSDAY AND THURSDAY NIGHT AS WAVES BUILD TO 3 TO 5 FEET.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:14 AM EDTSpecial Weather StatementIWXFulton31 min
Jun 15, 4:51 AM EDTSpecial Weather StatementIWXSaint Joseph24 min
Jun 15, 5:54 AM EDTSpecial Weather StatementIWXAdams51 min
Jun 15, 4:25 PM EDTSpecial Weather StatementIWXJay35 min
Jun 15, 4:46 PM EDTSpecial Weather StatementIWXJay29 min
Jun 15, 5:25 PM EDTBeach Hazards StatementIWX37 hr
Jun 15, 5:53 PM EDTSpecial Weather StatementIWXWhitley37 min
Jun 15, 6:09 PM EDTSpecial Weather StatementIWXAllen36 min
Jun 15, 6:25 PM EDTSevere Thunderstorm WarningIWXAllen50 min
Jun 15, 7:00 PM EDTSpecial Weather StatementIWXMiami30 min
Jun 15, 7:02 PM EDTSpecial Weather StatementIWXWhitley28 min
Jun 15, 7:26 PM EDTSpecial Weather StatementIWXWhitley49 min
Jun 15, 7:29 PM EDTSpecial Weather StatementIWXMiami31 min
Jun 15, 7:52 PM EDTAreal Flood AdvisoryIWXAllen, Whitley3 hr
Jun 15, 7:23 PM EDTSpecial Weather StatementIWXVan Wert52 min

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.